my mum has recently been put on insulin (novolin n). she's trying her best to get used to giving herself the injections. mum lives in the caribbean so i'm unable to assist her physically but she hasn't been given sufficient information fr her gp and feels quite alone, doesnt know what quite to eat and at the moment her sugar level is low. she thinks its the insulin! i've told her its what and how she's eating. pls can anyone advise me? thanks
She really needs proper counselling from her doctor, nurse or pharmacist. If her blood sugar is low she must know how to treat it, as hypoglycaemia can be serious when using insulin.
The links below may help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
I was on Novalog insulin, lost my job and can not afford the good insulin with no health insurance.?
Posted 30 Aug 2010 • 1 answer
Posted 29 Oct 2010 • 1 answer
Posted 8 Apr 2013 • 3 answers
Posted 19 Aug 2013 • 1 answer